# SDR 2025FA0000257

- Difficulty date: April 9, 2025
- Submitted: April 9, 2025
- Operation: General aviation
- Aircraft: N852QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000102
- Aircraft time: 1,618 hours, 947 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Fod
- Location: Zone 600
- Component: W
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING SL 700-28-02, A RAG WAS FOUND IN THE RIGHT WING FUEL BAY NUMBER 13 FLAPPER. THIS WAS THE FIRST INSPECTION OF THE FUEL STORAGE SYSTEM SINCE PRODUCTION.
